Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/57106
Title: Refinements of finite element solutions using wavelets
Authors: Ho, SL 
Yang, SY
Machado, JM
Wong, HC
Issue Date: 2001
Source: The 13th COMPUMAG Conference on the Computation of Electromagnetic Fields, France, July 2001, v. 3, p. 112-113 How to cite?
URI: http://hdl.handle.net/10397/57106
Appears in Collections:Conference Paper

Show full item record

Page view(s)

48
Last Week
0
Last month
Citations as of Jun 18, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.